# SDR FDEA201503130920

- Difficulty date: March 13, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 558 hours, 19,524 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: 89524001
- Part serial: 5978DP
- Condition: Low Pressure
- Location: Nr 1 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE FIRE AGENT LOW ALERT ON DEU.   TROUBLESHOT IAW FIM 26-21-00-2-0.  FOUND NR 1 ENGINE FIRE BOTTLE 1 WITH LOW PRESSURE SWITCH BAD.  R & R THE NR 1 ENGINE FIRE BOTTLE IAW AMM 26-21-01-4.  OPS CHECKED GOOD IAW 26-21-01-5.  ACFT OK FOR SERVICE.
